Mean-field-like variational and renormalisation group studies of (1+1)-dimensional spin models

Download: File.

“Mean-field-like variational and renormalisation group studies of (1+1)-dimensional spin models” by E. Niebur and J. Solyom. Journal of Physics A: Mathematical and General, vol. 20, 1987, pp. 2949-2959.

Download: File.

BibTeX entry:

@article{Niebur_Solyom87,
   author = {E. Niebur and J. Solyom},
   title = {Mean-field-like variational and renormalisation group studies
	of (1+1)-dimensional spin models},
   journal = {Journal of Physics A: Mathematical and General},
   volume = {20},
   pages = {2949-2959},
   year = {1987}
}